The Michigan Mathematical Journal

A note on manifolds whose holonomy group is a subgroup of ${\rm Sp}(n)\cdot {\rm Sp}(1)$.

Alfred Gray

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 2 (1969), 125-128.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000212

Digital Object Identifier
doi:10.1307/mmj/1029000212

Mathematical Reviews number (MathSciNet)
MR0244913

Zentralblatt MATH identifier
0177.50001

Subjects
Primary: 53.80

Citation

Gray, Alfred. A note on manifolds whose holonomy group is a subgroup of ${\rm Sp}(n)\cdot {\rm Sp}(1)$. Michigan Math. J. 16 (1969), no. 2, 125--128. doi:10.1307/mmj/1029000212. https://projecteuclid.org/euclid.mmj/1029000212


Export citation

Corrections

  • See corrections: Alfred Gray. Errata: ``A note on manifolds whose holonomy group is a subgroup of $s{\rm Sp}(n)\cdot {\rm Sp}(1)''$. Michigan Math J. 17 (1970), no. 3, 409.